MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number 504810WP
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
No osseointegration, loss of implant.

Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
MDR Report Key18069142
Report Number1287163-2023-54186
Device Sequence Number18084907
Product Code DZE
UDI-Device IdentifierE0HM504810WP1
UDI-PublicE0HM504810WP1
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/03/2023
Report Date (Section F) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504810WP
Device Catalogue Number504810WP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/31/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexPrefer Not To Disclose
Date Report Sent to FDA06/02/2023